# SDR Z1RA107283

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 3,232 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Heater
- Part number: 7630407900111
- Part serial: 9976879
- Condition: Inoperative
- Location: Nr 1 Nacelle
- Part time: 3,233 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HEATED FIREWALL INOP, WILL NOT HEAT.  TEMP SENSOR BAD.
